InternationaleJournals

Liapunovís Stability Analysis ON AMMENSAL-ENEMY SPECIES PAIR WITH LIMITED RESOURCES

K.V.L.N.Acharyulu1 & N. Ch. Pattabhi Ramacharyulu2

 1.  Faculty in Mathematics, Department of Mathematics, Bapatla Engineering College, Bapatla, Guntur, A.P. India.

 2.  Professor (Retd.) of Mathematics, Dept. of Mathematics & Humanities, National Institute of Technology, Warangal, A.P. India.

 Abstract

        The paper aims to analyse the global stability of a Mathematical model of Ammensalism between two species surviving with limited resources by Liapnovís stability analysis. It is derived by constructing a suitable Liapanovís function for evaluating the global stability of the model in the case of normal steady state.

AMS Classification: 92 D 25, 92 D 40

Key words: Equilibrium states, Stability, Liapunovís function for global stability

 


International eJournal of Mathematics and Engineering

Volume 1, Issue 1I, Pages:  240 - 245